Skip to Main Content

Isomorphism in 'Sphaeroidinella' and 'Sphaeroidinellopsis'

Orville L. Bandy, James C. Ingle and William E. Frerichs
Isomorphism in 'Sphaeroidinella' and 'Sphaeroidinellopsis'
Micropaleontology (1967) 13 (4): 483-488

ISSN: 0026-2803
Serial Title: Micropaleontology
Serial Volume: 13
Serial Issue: 4
Title: Isomorphism in 'Sphaeroidinella' and 'Sphaeroidinellopsis'
Pages: 483-488
Published: 1967
Text Language: English
Publisher: American Museum of Natural History, New York, NY, United States
Accession Number: 1967-021265
Categories: Invertebrate paleontology
Document Type: Serial
Bibliographic Level: Analytic
Illustration Description: illus.
N32°30'00" - N42°00'00", W124°30'00" - W114°15'00"
Country of Publication: United States
Secondary Affiliation: GeoRef, Copyright 2017, American Geosciences Institute. Reference includes data from Bibliography and Index of North American Geology, U. S. Geological Survey, Reston, VA, United States
Update Code: 1967
Close Modal
This Feature Is Available To Subscribers Only

Sign In or Create an Account

Close Modal
Close Modal